Back
Return
Biography
Prof. Pei Yu

Prof. Pei Yu

Department of Applied Mathematics

The University of Western Ontario, Canada

Professor


Email: pyu@uwo.ca


Qualifications

1986  Ph.D., University of Waterloo, Canada

1984  M.Sc., University of Waterloo, Canada

1982  B.Sc., Shanghai Jiao Tong University, China


Publications (Selected)

  1. P. Yu and M. Han, “A study on Zoladek’s example,” Journal of Applied Analysis and Computation, 1, 143-153, 2011.
  2. P. Yu and J. Lv, “Bifurcation control for a class of Lorenz-like systems,” Int. J. Bifurcation & Chaos, 21, 2011.
  3. P. Yu and M. Han, “Four limit cycles from perturbing quadratic integrable systems by quadratic polynomials,” arXiv: 1002.1005v1 (since Feb. 4, 2010).
  4. P. Yu, M. Han and J. Li, “Bifurcation of limit cycles in cubic integrable Z2-equivariant planar vector fields,” Qualitative Theory of Dynamical Systems, 9, 221-233, 2010.
  5. M. Gazor and P. Yu, “Formal decomposition method and parametric normal form,” Int. J. Bifurcation & Chaos, 20(11), 3487-3415, 2010.
  6. J. Yang, M. Han, J. Li and P. Yu, “Existence conditions of thirteen limit cycles in a cubic system,” Int. J. Bifurcation & Chaos, 20(8), 2569-2577, 2010.
  7. P. Yu, M. Han and J. Zhang, “Critical periods of 3rd-order planar Hamiltonian systems,” Int. J. Bifurcation & Chaos, 20(7), 2213-2224, 2010.
  8. F. Xu and P. Yu, “Chaos control and chaos synchronization for multi-scroll chaotic attractors generated using hyperbolic functions,” J. Math. Anal. Appl, 362(1), 252-274, 2010.
  9. M. Han, J. Yang and P. Yu, “Hopf Bifurcations for near-Hamiltonian Systems,” Int. J. Bifurcation & Chaos, 19(12), 4117-4130, 2009.
  10. X. Jiang, P. Yu, Z. Yuan and X. Zou, “Dynamics of a HIV-1 therapy model of fighting a virus with another virus,” Journal of Biological Dynamics, 3(4), 387-409, 2009.
  11. F. Xu and P. Yu, “Global stabilization and synchronization of n-scroll-chaotic attractors in a modified Chua’s circuit with hyperbolic tangent function,” Int. J. Bifurcation & Chaos, 19(8), 2563-2572, 2009.
  12. P. Yu and M. Han, “Critical periods of planar revertible vector field with 3rd-degree polynomial functions,” Int. J. Bifurcation & Chaos, 19(1), 419-433, 2009.
  13. F. Xu, P. Yu and X. Liao, “Global analysis on n-scroll-chaotic attractors of modified Chua’s circuit,” Int. J. Bifurcation & Chaos, 19(1), 135-157, 2009.
  14. P. Yu and R. Corless, “Symbolic computation of limit cycles associated with Hilbert’s 16th problem,” Communications in Nonlinear Science and Numerical Simulation, 14(12), 4041-4056, 2009.
  15. P. Yu, X. Liao, S. Xie and Y. Fu, “A constructive proof on the existence of globally exponentially attractive set and positive invariant set of general Lorenz family,” Communications in Nonlinear Science and Numerical Simulation, 14(7), 2886-2896, 2009.
  16. X. Liao, F. Xu, P. Wang and P. Yu, “Chaos control and synchronization for a special generalized Lorenz canonical system – the SM system,” Chaos, Solitons & Fractals, 39(5), 2491-2508, 2009.
  17. X. Liao, Y. Fu, S. Xie and P. Yu, “Globally exponentially attractive sets of the family of Lorenz systems,” Science in China F: Information Sciences, Vol. 51(3), 283-292, 2008.
  18. Z. Xu, H. Hangan and P. Yu, “Analytical solutions for invisicid Gaussian impinging jets,” ASME J. Appl. Mech., 75(2), 021019, 1-12, 2008.
  19. M. Gazor and P. Yu, “Infinite order parametric normal form of Hopf singularity,” Int. J. Bifurcation & Chaos, 18(11), 3393-3408, 2008.
  20. Z. Zeng, P. Yu and X. Liao, “A new comparison method for stability theory of differential systems with time-varying delays,” Int. J. Bifurcation and Chaos, 18(1), 169-186, 2008.
  21. P. Yu and G. Chen, “Computation of focus values with applications,” Nonlinear Dynamics, 51(3), 409-427, 2008.
  22. Z. Yan and P. Yu, “Hyperchaos synchronization and control on a new hyperchaotic attractor,”Chaos, Solitons and Fractals, 35(2), 333-345, 2008.
  23. Y. Shi and P. Yu, “Chaos induced by regular snap-back repellers,” J. Math. Anal. Appl., 337(2), 1480-1494, 2008. H. Chen, Y. Liu and P. Yu, “Center and isochronous center at infinity in a class of planar systems,” Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms, 15(1), 57-74, 2008.
  24. P. Yu and X. Liao, “On the study of globally exponentially attractive set of a general chaotic system,” Communications in Nonlinear Science and Numerical Simulation, 13(8), 1495-1507, 2008.
  25. X. Liao, Z. Chen, F. Xu and P. Yu, “Robust absolute stability of Lurie interval control systems,” Int. J. Robust and Nonlinear Control, Vol. 17, 1669-1689, 2007.